About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 308326, 8 pages
http://dx.doi.org/10.1155/2012/308326
Research Article

Application of Bifurcation Method to the Generalized Zakharov Equations

Department of Mathematics, Yuxi Normal University, Yuxi 653100, China

Received 22 September 2012; Revised 12 October 2012; Accepted 12 October 2012

Academic Editor: Irena Lasiecka

Copyright © 2012 Ming Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. E. Zakharov, “Collapse of Langmuir waves,” Soviet Physics, JETP, vol. 35, pp. 908–914, 1972.
  2. M. V. Goldman, “Langmuir wave solitons and spatial collapse in plasma physics,” Physica D, vol. 18, no. 1–3, pp. 67–76, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. R. Nicolson, Introduction to Plasma Theory, John Wiley & Sons, New York, NY, USA, 1983.
  4. N. L. Tsintsadze, D. D. Tskhakaya, and L. Stenflo, “Modulational instabilities due to relativistic electron mass variations,” Physics Letters A, vol. 72, no. 2, pp. 115–116, 1979. View at Scopus
  5. K. B. Dysthe, E. Mjølhus, H. L. Pécseli, and L. Stenflo, “Langmuir solitons in magnetized plasmas,” Plasma Physics, vol. 20, no. 11, pp. 1087–1099, 1978. View at Publisher · View at Google Scholar · View at Scopus
  6. L. H. Li, “Langmuir turbulence equations with the self-generated magnetic field,” Physics of Fluids B, vol. 5, no. 2, pp. 350–356, 1993. View at Scopus
  7. A. N. Kaufman and L. Stenflo, “Upper-hybrid solitons,” Physica Scripta, vol. 11, pp. 269–270, 1975.
  8. R. T. Faria Jr. and P. K. Shukla, “Generalized Kaufman-Stenflo equations for collisional magnetoplasmas,” Physica Scripta, vol. T82, pp. 7–9, 1999.
  9. B. Malomed, D. Anderson, M. Lisak, M. L. Quiroga-Teixeiro, and L. Stenflo, “Dynamics of solitary waves in the Zakharov model equations,” Physical Review E, vol. 55, no. 1, pp. 962–968, 1997. View at Scopus
  10. M. Wang and X. Li, “Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations,” Physics Letters A, vol. 343, no. 1–3, pp. 48–54, 2005. View at Publisher · View at Google Scholar
  11. M. Javidi and A. Golbabai, “Construction of a solitary wave solution for the generalized Zakharov equation by a variational iteration method,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1003–1009, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. O. P. Layeni, “A new rational auxiliary equation method and exact solutions of a generalized Zakharov system,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 2901–2907, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Zhang, “Variational approach to solitary wave solution of the generalized Zakharov equation,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1043–1046, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Javidi and A. Golbabai, “Exact and numerical solitary wave solutions of generalized Zakharov equation by the variational iteration method,” Chaos, Solitons & Fractals, vol. 36, no. 2, pp. 309–313, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. Y.-z. Li, K.-m. Li, and C. Lin, “Exp-function method for solving the generalized-Zakharov equations,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 197–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Borhanifar, M. M. Kabir, and L. M. Vahdat, “New periodic and soliton wave solutions for the generalized Zakharov system and (2+1)-dimensional Nizhnik-Novikov-Veselov system,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1646–1654, 2009. View at Publisher · View at Google Scholar
  17. Y. Khan, N. Faraz, and A. Yildirim, “New soliton solutions of the generalized Zakharov equations using He's variational approach,” Applied Mathematics Letters, vol. 24, no. 6, pp. 965–968, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Song and Z. R. Liu, “Traveling wave solutions for the generalized Zakharov equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 747295, 14 pages, 2012. View at Publisher · View at Google Scholar
  19. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Li and Y. Zhang, “Exact travelling wave solutions in a nonlinear elastic rod equation,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 504–510, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. M. Song, X. Hou, and J. Cao, “Solitary wave solutions and kink wave solutions for a generalized KDV-mKDV equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5942–5948, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. Song, J. Cao, and X. Guan, “Application of the bifurcation method to the Whitham-Broer-Kaup-Like equations,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 688–696, 2012. View at Publisher · View at Google Scholar